# SDR REXA2012033000448

- Difficulty date: March 30, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,653 hours, 20,154 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RECEIVED SMOKE TOILET MESSAGE, OUT BEFORE QRH COULD BE ACCOMPLISHED.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR OAW AMM 26-16-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
